# SDR DXTA2014012805627

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 5,947 hours, 3,956 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR RED LIGHT REMAINED ILLUMINATED.
